Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Homotopy for cellular set-valued functions


Authors: T. R. Brahana, M. K. Fort and Walt G. Horstman
Journal: Proc. Amer. Math. Soc. 16 (1965), 455-459
MSC: Primary 55.99
MathSciNet review: 0180967
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. H. Bing, Retractions onto spheres, Amer. Math. Monthly 71 (1964), 481–484. MR 0162236
  • [2] A. Granas and J. W. Jaworowski, Some theorems on multi-valued mappings of subsets of the Euclidean space, Bull. Acad. Polon. Sci. Sér. Sci. Math. Astr. Phys. 7 (1959), 277–283 (English, with Russian summary). MR 0120627
  • [3] J. W. Jaworowski, Some consequences of the Vietoris mapping theorem, Fund. Math. 45 (1958), 261-272; correction 46 (1958), 359. MR 0132542

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55.99

Retrieve articles in all journals with MSC: 55.99


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1965-0180967-9
Article copyright: © Copyright 1965 American Mathematical Society